Top
20
Doctor insights on: Lexapro And Headaches

Share
1

1
I suffer from G A D. My Dr took me off Lexapro due to Headaches and put me on Lyrica (pregabalin). Will Lyrica (pregabalin) calm me down. Thanks?

I suffer from G A D. My Dr took me off Lexapro due to Headaches and put me on Lyrica (pregabalin). Will Lyrica (pregabalin) calm me down. Thanks?

It depends. Lots: Of people do better on one med or another. The problem is there is no reliable ONE way to know ahead of time. The doc's experience helps, but ultimately you have to do a little trial and error. That takes time and patience. In the meantime, seek out a psychologist to manage your anxiety. Here's a starter reference:

http://www.psychologyproductsandservices.com/page2.html ...Read more

2

2
At long last I have an answer to a q that I have being asking ye for months. Do Lexapro (escitalopram) cause headaches. Yes they do. Found out from good pharmacist.

At long last I have an answer to a q that I have being asking ye for months. Do Lexapro (escitalopram) cause headaches. Yes they do. Found out from good pharmacist.

Lexapro (escitalopram) ; headaches: Yes, Lexapro (escitalopram) and other ssri's can cause headaches. Sometimes these dissipate, sometimes they don't. I'm glad your pharmacist agrees. ...Read more

3

3
Does lyrica (pregabalin) affect sex drive like Lexapro. Thanks. I was taken off lexapro due to headaches and given lyrica (pregabalin).

Does lyrica (pregabalin) affect sex drive like Lexapro. Thanks. I was taken off lexapro due to headaches and given lyrica (pregabalin).

Complex : You have listed diazepam lyrics and lexapro (escitalopram). The last 2 drugs are not the same class, unless they are being used for chronic pain they are not interchangeable. Lack of sexual desire is complex and you are on meds that effect but including diazepam. Any central agent can affect you in many diff ways. A discussion either your MD is needed. ...Read more

5

5
Started taking Lexapro (escitalopram) saturday. Getting headaches last few days. Side effect?

Started taking Lexapro (escitalopram) saturday. Getting headaches last few days. Side effect?

Likely side effect : Headaches and head pressure are common experiences with that class of medications. Most of those using this type of med in my practice have found the side effects go away within a few days but it's not to be ignored. Call your prescribing doctor and describe the symptoms as well as any noticed changes in mood and anxiety thus far. Reach out today! ...Read more

6

6
Went from 30 mg of Cymbalta (duloxetine) to 10 then 20 mg of Lexapro .2 months later headaches.nausea.if not withdrawal could it be Lexapro not working.?

Went from 30 mg of Cymbalta (duloxetine) to 10 then 20 mg of Lexapro .2 months later headaches.nausea.if not withdrawal could it be Lexapro not working.?

Not withdrawal: Withdrawal symptoms from Cymbalta (duloxetine) would occur shortly after reducing the dose, not two months later. As for your headaches and nausea, it's difficult to answer as not enough information as to why you are taking Lexapro? Your medical history? Etc. ...Read more

7

7
Can Lexapro (escitalopram) give you a headache ?

Can Lexapro (escitalopram) give you a headache
?

Yes, it can: Headache is one of the common side effects of escitalopram and occurs in 25% of patients who are taking it. It’s not a bad idea to report it to the person who prescribed it — as it has to do with how well you’re tolerating the medication. Know that the headache is expected to go away within a few weeks of starting the medicine or increasing the dose. ...Read more

10

10
2nd day of lexapro, (escitalopram) I have a headache that seems to cause my anxiety and is keeping me awake. When I close my eyes it gets worse, maks vision blurry 2?

Side effects: These may be side effects from Lexapro (escitalopram) that may be time limited. Hopefully they will pass and the medication will become tolerable to you. Let your prescribing provider know about your side effects. Take care. ...Read more

11

11
I just started taking maxzide for hypertension and lexapro. I'm having headache and so nauseous. Would Benadryl (diphenhydramine) be ok to help with the nausea?

I just started taking maxzide for hypertension and lexapro. I'm having headache and so nauseous. Would Benadryl (diphenhydramine) be ok to help with the nausea?

OK but: Benadryl (diphenhydramine) is unlikely to relieve your nausea. If the drugs mentioned were recently introduced, make sure that your symptoms are not just side effects. In order to control the nausea, you will need to know what is causing it. Rx drug is often effective if necessary. If you suffer from migraine, then this is how it shows up. ...Read more

12

12
Can a nagging headache last all day as a result of lexapro (escitalopram).

Can a nagging headache last all day as a result of lexapro (escitalopram).

Possibly: Headache is one of the rarer side effects of lexapro (escitalopram). Consult your prescribing doctor if you have concerns. ...Read more

13

13
Could too high a dose of lexapro (escitalopram) for G A D cause Headaches. Thanks?

Could too high a dose of lexapro (escitalopram) for G A D cause Headaches. Thanks?

Side effect lexapro (escitalopram): One of the side effects of SSRI like Lexapro (escitalopram) is headache, however w/ GAD migraines are also common. Talk to ur MD about evaluation headache or trying another medication ...Read more

14

14
Took 10 mg (day 1) of lexapro now I have a bad headache what can I take to help with the headache?

Took 10 mg (day 1) of lexapro now I have a bad headache what can I take to help with the headache?

You can try any: Of the OTC meds like acetaminophen, naprosyn (Aleve), ibuprofen or excedrin headache. If the headache persists for 2 more days, and you have had adequate sleep, controlled your stress, eaten and taken liquids regularly, and you do not have other medical conditions affecting headaches, then it may be the lexapro causing the headaches. Call your healthcare provider for instructions. ...Read more

15

15
As a result of taking 10mg Lexapro (escitalopram) daily how can a nagging headache exist all day. Thanks?

As a result of taking 10mg Lexapro (escitalopram) daily how can a nagging headache exist all day. Thanks?

Lexapro (escitalopram) headache: Headaches are a common side effect of many medications. If you don't have a history of headaches and this is new, you should talk to your doctor if the headaches are recurring and lasting more than a day. Don't stop the medication all at once, though. Talk to your doctor before stopping the medication. ...Read more

16

16
I am on15mg Lexapro. I reduced it to 10mg 2 days ago. Today I have a Headache as I didn't sleep welllast night. Could it be the Lexapro, Many Thanks?

I am on15mg Lexapro. I reduced it to 10mg 2 days ago. Today I have a Headache as I didn't sleep welllast night. Could it be the Lexapro, Many Thanks?

Maybe: Problems with a medication can occur as we reduce or change dosages. However, in what you describe, the headache may be the result of your poor sleep rather than the actual change in medications. ...Read more

17

17
I have a nagging headache some days. I am on 10mg of Lexapro (escitalopram) for the last 12 months. Could this cause it after 12 months. It is so annoying. Thanks?

I have a nagging headache some days. I am on 10mg of Lexapro (escitalopram) for the last 12 months. Could this cause it after 12 months. It is so annoying. Thanks?

If you have taken: Lexapro (escitalopram) for the last 12 months and you did not have headaches — it would be unlikely that the Lexapro (escitalopram) was the cause (without some change that would account for a higher blood level). ...Read more

20

20
I was on 20mg lexapro (escitalopram). I reduced to 15mg.could this cause headache and jitterness.

Possibly.: It is unclear whether the symptoms came with the Lexapro (escitalopram) or with the reduction, and why the reduction? If the former the symptoms are unusual since more commonly they are GI and sedation, but still possible. If the latter, it could be the decreased tranquilizer effect. In my experience a person who is taking or has taken a benzo, such as diazepam, is less likely to respond to an SSRI. ...Read more